Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The Cremmer-Gervais solution
of the Yang-Baxter equation


Author: Timothy J. Hodges
Journal: Proc. Amer. Math. Soc. 127 (1999), 1819-1826
MSC (1991): Primary 81R50, 17B37; Secondary 16W30
Published electronically: February 18, 1999
MathSciNet review: 1621937
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A direct proof is given of the fact that the Cremmer-Gervais $R$-matrix satisfies the (Quantum) Yang-Baxter equation


References [Enhancements On Off] (What's this?)

  • 1. E. Cremmer and J.-L. Gervais, The quantum group structure associated with non-linearly extended Virasoro algebras, Comm. Math. Phys., 134 (1990), 619-632.
  • 2. T. J. Hodges, On the Cremmer Gervais quantizations of $SL(n)$, Int. Math. Res. Notices, 10 (1995), 465-481.
  • 3. C. Kassel, Quantum Groups, Graduate Texts in Mathematics 155, Springer-Verlag New York, 1995.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 81R50, 17B37, 16W30

Retrieve articles in all journals with MSC (1991): 81R50, 17B37, 16W30


Additional Information

Timothy J. Hodges
Affiliation: Department of Mathematics, University of Cincinnati, Cincinnati, Ohio 45221-0025
Email: timothy.hodges@uc.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05014-5
PII: S 0002-9939(99)05014-5
Keywords: Quantum group, $R$-matrix
Received by editor(s): September 19, 1997
Published electronically: February 18, 1999
Additional Notes: The author was supported in part by a grant from the National Science Foundation.
Communicated by: Ken Goodearl
Article copyright: © Copyright 1999 American Mathematical Society